Vestnik Novosibirskogo Gosudarstvennogo Universiteta. Seriya Matematika, Mekhanika, Informatika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2005, Volume 5, Issue 3, Pages 75–88 (Mi vngu215)  

This article is cited in 2 scientific papers (total in 2 papers)

Some remarks about constructive extensions of minimal logic

M. V. Stukacheva


Abstract: We consider the disjunction property for the extensions of minimal logic. Two continual classes of proper paraconsistent extensions with the disjunction property are defined. Besides, we obtain algebraic and semantic characteristics of the paraconsistent analog of the Kreisel–Putnam logic $L_{KP}$ and prove that $L_{KP}\in DP$.

Full text: PDF file (245 kB)
References: PDF file   HTML file
UDC: 510.64

Citation: M. V. Stukacheva, “Some remarks about constructive extensions of minimal logic”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 5:3 (2005), 75–88

Citation in format AMSBIB
\Bibitem{Stu05}
\by M.~V.~Stukacheva
\paper Some remarks about constructive extensions of minimal logic
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2005
\vol 5
\issue 3
\pages 75--88
\mathnet{http://mi.mathnet.ru/vngu215}


Linking options:
  • http://mi.mathnet.ru/eng/vngu215
  • http://mi.mathnet.ru/eng/vngu/v5/i3/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Stukacheva, “O modelyakh paraneprotivorechivoi logiki s aksiomami Kraizelya–Patnema i Skotta”, Sib. elektron. matem. izv., 5 (2008), 407–416  mathnet  mathscinet
    2. O. A. Sergeeva, “Ryad Puankare i operatory dvoistvennosti dlya multiplikativnykh avtomorfnykh form”, Vestn. NGU. Ser. matem., mekh., inform., 13:3 (2013), 103–112  mathnet
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:87
    Full text:44
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022